Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal

Posted by AngMoriss on January 14, 2001, at 2:53:28

In reply to Re: withdrawal, posted by JulieK on July 3, 2000, at 22:52:21

Hi everyone. I got really lucky finding this site! I was looking around online for something like this because I am on the road to cold turkey withdrawl symptoms. I am only 17 and I have been on effexor for 2 years and I have been on 150 for about a year and half. The very first time I expirienced withdrawl symptoms was terrifying. I knew something was wrong with me but I did not know what. Something was very very wrong and I did not know how to describe it to anyone. I dont know how but I finally realized that it was withdwarl symtoms from not having the meds. From then on, I always knew what "that feeling" was. I was not expecting it because my dr had told me that effexor had NO withdrawl. Latley things have been going wrong with insurance and different companies and getting the medicine has been a problem. Last refil was $115.00 and my grandpa had to pay for it and I felt so bad. Today was my first day without the medicine and i know it is going to take forever to get things straightend out so that i can get the med and I am already starting withdrawl effects. They start almost immediatly with me. I just got back from camping for a week so I had to take a week off work and now I will not be able to go back untill i get the meds again. Like someone who has written in the past, I know that they will think I am making excuses to not go to work and they will not understand how serious they withdrawl is. I also expirience the weird brain pauses and it is the most insane, non human feeling ever!! Everything feels like its a dream and I know this is not a very good comparison, but to those who have smoked pot before, it is almost the same feeling. The slow responses. And I also get the thing where it feels like it takes my eyes a long time to catch up when my head moves. Everything spins and I have to hold myself when I walk. It feels unreal. My body goes kind of numb too. Limp-like. I am sooo thankful for the posts you guys have made about withdrawls because I thought i was the only one who had those effects andi thought it was abnormal. I also needed to exact feeling put somehow into words because I couldnt do it. I am so thankful that is put in words for me. Thank you again.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AngMoriss thread:13781
URL: http://www.dr-bob.org/babble/20010111/msgs/51655.html